# SDR 98ZZZX1374

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350S
- Make and model: Beech B300
- Aircraft serial: FL9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 3080070843004
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,584 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  PILOT COULD NOT GET INDICATOR OUT OF PANEL TO CHECK FOR BURNED OUT BULB.  AN UNEVENTFUL LANDING WAS PERFORMED.  WHEN MAINTENANCE REMOVED THE INDICATOR, ONE LOCKING TAB FELL OUT.  IT APPEARS AS IF THE LOCKING TAB HAD THE INDICATOR JAMMED.  THE INDICATOR ASSEMBLY WAS REPLACED AND NO OTHER PROBLEMS HAVE BEEN SEEN.
